# SDR ASAA2019010527673

- Difficulty date: January 5, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,658 hours, 6,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5156
- Condition: Failed
- Location: Ac Bay
- Part time: 61,988 hours, 23,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK WONT COOL CABIN - PACK TEMP 96C AND CLIMBING. GROUNDED - YES. PERFORMED BITE TEST REF AMM 21-61-00 FAULTED BOTH TCV AND ZONE TRIM VALVE. REMOVED AND REPLACED TCV REF AMM 21-51-10 AND REMOVED AND REPLACED FWD CABIN TRIM VALVE REF AMM 21-51-04 OPS CHECK AND LEAK CHECK GOOD FOR BOTH. VERIFIED ACM BLADES ARE INTACT REF AMM 21-51-04. THIS CLEARS MEL 21-33E.
